Untersuchungen über Fouriersche Reihen

Leopold Fejér

Mathematische Annalen (1904)

  • Volume: 58, page 51-69
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fejér, Leopold. "Untersuchungen über Fouriersche Reihen." Mathematische Annalen 58 (1904): 51-69. <http://eudml.org/doc/158116>.

author = {Fejér, Leopold},
journal = {Mathematische Annalen},
pages = {51-69},
title = {Untersuchungen über Fouriersche Reihen},
url = {http://eudml.org/doc/158116},
volume = {58},
year = {1904},

AU - Fejér, Leopold
TI - Untersuchungen über Fouriersche Reihen
JO - Mathematische Annalen
PY - 1904
VL - 58
SP - 51
EP - 69
UR - http://eudml.org/doc/158116
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.